# SDR VNAA202108091111

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 16,005 hours, 14,538 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: CN6280007007
- Part serial: A773
- Condition: Damaged
- Location: Eng Vibration
- Part time: 31,459 hours, 24,370 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED TO MEM FOR HIGH VIBE ON RIGHT ENGINE. CREW DECLARED EMERGENCY BUT AIRCRAFT WAS NOT OVERWEIGHT UPON LANDING, EMERGENCY VEHICLES WERE ROLLED. AIRCRAFT WILL FERRY TO DAY. / HIGH VIBE ON RIGHT ENGINE. ADJUSTED POWER. SOMETIMES VIBRATION INCREASED WITH POWER EDUCTION AND VIBRATION FELT IN REAR CABIN. VIB REACHED 4.3 MILS AND ALL OTHER ENGINE INDICATIONS  WERE NORMAL. /  RH ENGINE FAN BLADES FOR STIFFNESS IAW CRJ 900 AMM 72-21-02-200-803. PART 1. ALSO CHECKED LPT VISUAL THROUGH TAIL PIPE PRIOR TO ENGINE RUN. NO DEFECTS NOTED. PERFORMED VIBE CHECK IAW AMM 71-00-00-720-806. VIBE CHECK GOOD. T/S FOR RH ENG VIBE REQUIRED IN 15 FC OR LESS. REMOVED, CLEANED, VERIFIED PROPER MOMENT WEIGHTS, & REINSTALLED ALL 28 FAN BLADES IAW CRJ 900 AMM 72-21-02-000(400)-801-A01-PSA; REPLACED ALL 28 FAN BLADE PINS IAW CRJ 900 AMM 72-21-02-000(400)-801-A01-PSA;  SEE BARCODE TRFKE007DJ6E FOR VIBE CHECK. REMOVED AND REPLACED RH W-13 HARNESS IAW CRJ 900 AMM 77-31-03-000/400-801 (CONFIG A02). SEE TRFKE007DJ6E FOR OPS AND MEL. RH ENGINE VIBE CHECK GOOD IAW CRJ 900 AMM 71-00-00-720-806 A01. THIS CLEARS MEL"
